# SDR GLBA20060812

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 20,927 hours, 29,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HEAVY DOUBLERS CRACKED AT FS 288.0 P/N 114-430002-7180 (RIGHT) AND 114-430002-7179 (LEFT).  REPAIR PENDING.
